# SDR SWIA200718143

- Difficulty date: March 13, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 15,339 hours, 12,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD WEB CRACKED AT TOP OF MIDDLE STEP, DISCOVERED AT C-CHECK.  INSTALLED REPAIR ANGLE AND DOUBLER ON FORWARD PAX DOOR WEB PER CRJ200 REO 601R 52-11-702 REV 'A' STEPS 8-12.
